# SDR SWIA20230116

- Difficulty date: January 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM AT FS 460.0 RBL 9.0 CASTING HAS CRACK AT UPPER RADIUS.     (C-CHECK RO 2/18/2023)    REMOVED CRACKED FITTING AT FS460.00, RBL 9.0, AND INSTALLED NEW FITTING, PN: 600-31068-19. REF. DWG 601R31146 REV. J, DWG 601R31118 REV. L, CRJ200 SRM 51-42-06, AND CRJ SRM 51-42-21. NO LEAKS DETECTED. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY.
